# SDR PNSA051106

- Difficulty date: November 29, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 340B212
- Aircraft time: 33,332 hours, 26,438 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Misrigged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: C

## Discrepancy

WHILE SETTING CTOT TO 80 PERCENT POWER AUTOCOARSEN ARMED LIGHT WENT FROM HIGH TO LOW WITH A POWER FLUCTUATION.  FLIGHT CREW REDUCED POWER AND ABORTED TAKEOFF.  MAINTENANCE FOUND MANUAL ENGINE RIGGING TO BE INTERFERING WITH AUTOCOARSEN ELECTRICAL SETTINGS. ENGINE MANUAL RIGGING WAS CORRECTED AND AIRCRAFT RETURNED TO SERVICE.
